Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 403, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 8, 2025, 5:06 PM EST for 5 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2025, 5:06 PM EST (22:06 UTC)
- Expired
- Nov 8, 2025, 5:45 PM EST
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
582
WUUS52 KFFC 082206
SVRFFC
GAC133-159-211-217-237-082245-
/O.NEW.KFFC.SV.W.0403.251108T2206Z-251108T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
506 PM EST Sat Nov 8 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Morgan County in north central Georgia...
Northwestern Putnam County in central Georgia...
South central Greene County in east central Georgia...
Northeastern Jasper County in central Georgia...
Southeastern Newton County in north central Georgia...
* Until 545 PM EST.
* At 506 PM EST, a severe thunderstorm was located over Newborn, or
11 miles southeast of Covington, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Newborn, Mansfield, Shady Dale, Phoenix, Rock
Eagle 4-H Center, Central Georgia Experiment Stn, Farrar, Parks
Mill, Harmony, and Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3343 8379 3353 8380 3358 8370 3352 8318
3330 8329
TIME...MOT...LOC 2206Z 289DEG 26KT 3350 8368
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
977
WWUS52 KFFC 082220
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
520 PM EST Sat Nov 8 2025
GAC217-082230-
/O.CAN.KFFC.SV.W.0403.000000T0000Z-251108T2245Z/
Newton GA-
520 PM EST Sat Nov 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3330 8329 3339 8365 3348 8368 3349 8367
3350 8368 3357 8358 3352 8318
TIME...MOT...LOC 2220Z 289DEG 26KT 3347 8356
$$
GAC133-159-211-237-082245-
/O.CON.KFFC.SV.W.0403.000000T0000Z-251108T2245Z/
Morgan GA-Putnam GA-Greene GA-Jasper GA-
520 PM EST Sat Nov 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHERN MORGAN...NORTHWESTERN PUTNAM...SOUTH CENTRAL GREENE AND
NORTHEASTERN JASPER COUNTIES...
At 520 PM EST, a severe thunderstorm was located near Godfrey, or 9
miles southwest of Madison, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eatonton, Madison, Shady Dale, Phoenix, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Farrar, Parks Mill, Harmony, and
Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3330 8329 3339 8365 3348 8368 3349 8367
3350 8368 3357 8358 3352 8318
TIME...MOT...LOC 2220Z 289DEG 26KT 3347 8356
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$298
WWUS52 KFFC 082241
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EST Sat Nov 8 2025
GAC133-159-211-237-082249-
/O.EXP.KFFC.SV.W.0403.000000T0000Z-251108T2245Z/
Morgan GA-Putnam GA-Greene GA-Jasper GA-
541 PM EST Sat Nov 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...SOUTH CENTRAL GREENE AND NORTHEASTERN JASPER COUNTIES WILL
EXPIRE AT 545 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Morgan and south central Greene counties until 615 PM.
&&
LAT...LON 3330 8329 3339 8365 3348 8368 3349 8367
3350 8368 3357 8358 3352 8318
TIME...MOT...LOC 2239Z 289DEG 26KT 3343 8341
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 1:49 PM EST, 3 hours 17 minutes earlier. Its key messages:
- Updated at 132 PM EST Sat Nov 8 2025
- Isolated to scattered thunderstorms will be possible again this afternoon/evening across portions of north and central Georgia. Main threats are hail up to 1 inch and gusty winds with a low chance for a brief spinup tornado.
- Freeze Watch is in effect for early Monday morning for portions of western and northern Georgia.
- A hard freeze is expected Monday night into Tuesday morning across most all of north and central Georgia as very cold air overspreads the area.
- Flurries are possible in the north Georgia mountains overnight Sunday into early Monday morning. No impacts expected.
Area forecast discussion, Nov 8, 1:49 PM EST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 149 PM EST Sat Nov 8 2025 ...Afternoon Area Forecast Discussion... .KEY MESSAGES... Updated at 132 PM EST Sat Nov 8 2025 - Isolated to scattered thunderstorms will be possible again this afternoon/evening across portions of north and central Georgia. Main threats are hail up to 1 inch and gusty winds with a low chance for a brief spinup tornado. - Freeze Watch is in effect for early Monday morning for portions of western and northern Georgia. - A hard freeze is expected Monday night into Tuesday morning across most all of north and central Georgia as very cold air overspreads the area. - Flurries are possible in the north Georgia mountains overnight Sunday into early Monday morning. No impacts expected. && .SHORT TERM... (This afternoon through Sunday) Issued at 132 PM EST Sat Nov 8 2025 Current satellite analysis shows a bubbling cu field across much of the northern portions of the area along with radar showing showers forming along the northern metro area into western GA. This area will be the main emphasis for severe weather today as also outlined in SPC's marginal risk. Current mesoanalysis shows an area of 2000 J/kg SBCAPE over this area with a push of 2500-3000J/kg from the SW that could reach into the marginal risk area. Effective SRH is also elevated over this area which contributes to the overall risks for today. The main threats we are looking at are hail up to 1 inch and gusty winds but as the morning has progressed the almost zero tornado potential has increased. Parameters currently out there are pointing at single cellular being the storm mode with the potential for some form of low level spin in at least an isolated storm or two. This threat should remain through the afternoon and evening. Tomorrow the cold front pushes through beginning the march into the colder weather Monday. CAA advection quickly spreads into the area which will help contribute to the breezy NW winds Sunday into Monday currently at 20-25mph with up to 30 mph in the mountains. Did think NBM was a tad too low so did elect to up the winds ever so slightly. When it comes to snow potential, not much has changed with the threat. As the CAMs have come in they are focusing on an area in the Smoky mountains for the main snowfall which ultimately leaves us in the flurries threshold. The precip will be out of north Georgia for the most part before temps reach below freezing with only a minor overlap in the north Georgia mountains. No impacts are expected at this time. && .LONG TERM... (Monday morning through next Friday) Issued at 132 PM EST Sat Nov 8 2025 The first blast of cold air from a potent cold front on Monday will limit high temperatures to the upper 40s and lower 50s. To get an idea how much of anomaly this front is, High Temps for Monday are expected to be anywhere from 20 to 25 degrees below climatological average. We'll likely break a number of November daily records. Please plan for the overnight freezing temperatures at the start of the work week. Dry air filters in behind the front, and we'll slowly see a steady rise in temperatures. Especially in afternoon high temps which are expected to fight their way back up into the low 70s by the end of the work week. Overnight lows are expected to remain close to freezing before also getting a boost as the upper level flow becomes more zonal and we get a slight increase in moisture. && .AVIATION... (18Z TAFS) Issued at 1247 PM EST Sat Nov 8 2025 Low clouds have scattered out with a CU field forming into the afternoon and evening. There is an increasing chance for thunderstorms to affect the ATL from 19-23z today. Winds should stay out of the SW today relatively light. MVFR is possible again tomorrow morning and then should see the cold front push through switching winds to more NW and scattering out skies as well as increasing wind gusts up to 25kt. //ATL Confidence...18Z Update... Medium confidence on storms and MVFR. High confidence on gusty winds. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 58 72 35 44 / 30 0 0 0 Atlanta 59 69 34 42 / 30 0 0 0 Blairsville 50 62 25 34 / 30 10 20 10 Cartersville 57 66 29 42 / 20 0 0 0 Columbus 59 75 36 48 / 10 10 0 0 Gainesville 58 68 33 41 / 40 0 10 0 Macon 58 77 37 48 / 10 10 0 0 Rome 57 66 33 44 / 20 0 0 0 Peachtree City 58 71 32 43 / 20 0 0 0 Vidalia 62 82 41 53 / 10 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late Sunday night through Monday morning for GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068. && SHORT TERM...Hernandez LONG TERM....Vaughn AVIATION...Hernandez
Hazardous weather outlook, Nov 8, 10:57 AM EST, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1057 AM EST Sat Nov 8 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1057 AM EST Sat Nov 8 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms will be possible again this afternoon across portions of north and central Georgia. A few isolated strong to severe storms are possible with damaging winds and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms are expected Sunday afternoon evening across primarily central Georgia. Severe weather is not expected at this time. A Freeze Watch is in effect for portions of north Georgia Sunday night through early Monday morning. The first widespread hard freeze of the season is expected Monday night and Tuesday morning. This event will impact all of north and central Georgia. This weekend is the best time to winterize any exposed pipes and bring in sensitive plants. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Nov 8, 3:31 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EST Sat Nov 8 2025
GAZ033-044-045-055-057-082100-
North Fulton GA-Clayton GA-DeKalb GA-Henry GA-South Fulton GA-
331 PM EST Sat Nov 8 2025
...A strong thunderstorm will impact portions of southwestern DeKalb,
northwestern Henry, northern Clayton and south central Fulton
Counties through 400 PM EST...
At 331 PM EST, a strong thunderstorm was over Hapeville, or 7 miles
south of Atlanta, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, City of South Fulton, East Point, Stockbridge,
Union City, Forest Park, Riverdale, College Park, Morrow, Hapeville,
Stone Mountain, Avondale Estates, Lake City, Pine Lake, Belvedere
Park, Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta,
Candler-Mcafee, and Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3374 8452 3380 8414 3364 8416 3364 8418
3361 8416 3354 8417 3355 8449 3364 8457
TIME...MOT...LOC 2031Z 267DEG 25KT 3366 8442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Nov 8, 4:13 PM EST, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EST Sat Nov 8 2025
GAZ045>048-057-082145-
Walton GA-Rockdale GA-DeKalb GA-Newton GA-Henry GA-
413 PM EST Sat Nov 8 2025
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, north central Henry, southwestern Walton and
Newton Counties through 445 PM EST...
At 413 PM EST, a strong thunderstorm was over Arabia Mountain, or
near Conyers, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conyers, Covington, Social Circle, Oxford, Porterdale, Newborn,
Mansfield, Jersey, Lakeview Estates, Georgia International Horse
Park, Magnet, Almon, Milstead, Richardson Park, Arabia Mountain,
Starrsville, Brick Store, Herndonville, Panola Mountain State Park,
and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3370 8409 3375 8366 3362 8366 3359 8369
3357 8368 3352 8369 3348 8368 3350 8370
3348 8372 3353 8419 3363 8421
TIME...MOT...LOC 2113Z 271DEG 30KT 3363 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Nov 8, 4:18 PM EST, 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
418 PM EST Sat Nov 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Hail Molena 33.01N 84.50W
11/08/2025 M1.00 Inch Pike GA Public
Public report and photo of quarter size hail
in Molena, GA.
&&
BALocal storm report, Nov 8, 4:22 PM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
422 PM EST Sat Nov 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 2 NW Commerce 34.22N 83.47W
11/08/2025 Jackson GA Public
Report from the emergency manager of trees
and power lines down near Tara Place in
Commerce, GA.
&&
BALocal storm report, Nov 8, 4:30 PM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
430 PM EST Sat Nov 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 1 N Danielsville 34.13N 83.22W
11/08/2025 E1.00 Inch Madison GA Emergency Mngr
&&Local storm report, Nov 8, 4:45 PM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
445 PM EST Sat Nov 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 4 ENE Pocataligo 34.22N 83.22W
11/08/2025 Madison GA Broadcast Media
Two large trees down along highway 174 in
northern Madison County near the town of
Shiloh.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:03 AM EST | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 33 more | 24 hr |
| Nov 8, 9:06 AM EST | Special Weather Statement | FFC | Pike | 24 min |
| Nov 8, 2:37 PM EST | Special Weather Statement | FFC | Hall | 23 min |
| Nov 8, 2:42 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 48 min |
| Nov 8, 2:46 PM EST | Severe Thunderstorm Warning | FFC | Banks, Forsyth, Hall, Jackson | 44 min |
| Nov 8, 3:22 PM EST | Special Weather Statement | FFC | Banks | 23 min |
| Nov 8, 3:31 PM EST | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Nov 8, 3:44 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Nov 8, 4:13 PM EST | Special Weather Statement | FFC | Newton, Rockdale | 32 min |
| Nov 8, 4:41 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 49 min |
| Nov 8, 5:37 PM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 38 min |
| Nov 8, 6:08 PM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Warren, Washington | 37 min |
| Nov 8, 6:36 PM EST | Special Weather Statement | FFC | Glascock, Hancock | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.